Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2021, Volume 109, Issue 2  


Almost Everywhere Convergence of Multiple Trigonometric Fourier Series of Functions from Sobolev Classes
R. R. Ashurov
163
On Optimization of Tax Functions
T. V. Bogachev, S. N. Popova
170
Existence of Solutions to the Second Boundary-Value Problem for the $p$-Laplacian on Riemannian Manifolds
V. V. Brovkin, A. A. Kon'kov
180
An Example of a Banach Space with Non-Lipschitzian Metric Projection on Any Straight Line
L. Sh. Burusheva
196
Uniqueness Theorems for Multiple Franklin Series Converging over Rectangles
G. G. Gevorkyan, L. A. Akopyan
206
Layer Superposition of the Root Lattice $A_n$
V. P. Grishukhin
219
Properties of Two-Dimensional Maxima of Particle Scores in Critical Branching Processes with Immigration and Continuous Time
A. V. Karpenko
235
Automorphisms of a Distance Regular Graph with Intersection Array $\{21,18,12,4;1,1,6,21\}$
A. A. Makhnev
247
Asymptotics for the Complexity of Boolean Functions with Small Number of Ones
N. P. Red'kin
257
Groups Saturated with Finite Frobenius Groups
A. I. Sozutov
264
Trees of Diameter $6$ and $7$ with Minimum Number of Independent Sets
D. S. Taletskii
276
Third Boundary-Value Problem in the Half-Strip for the $B$-Parabolic Equation
F. G. Khushtova
290

Brief Communications
Differentiation of Similar Matrices
S. A. Vasyutkin, A. P. Chupakhin
302
On Recovery of Regular Ridge Functions
T. I. Zaitseva, Yu. V. Malykhin, K. S. Ryutin
307
On the Asymptotics of Solutions of the Wave Operator with Meromorphic Coefficients
M. V. Korovina, H. Matevossian, I. N. Smirnov
312
An Abnormal Set for the $(2,3,5,8)$-Distribution
Yu. L. Sachkov, E. F. Sachkova
318

Papers published in the English version of the journal
Multiplicity Results of a Nonlocal Problem Involving Concave-Convex Nonlinearities
A. Daoues, A. Hammami, K. Saoudi
192–207
Submathematics and Tropical Mathematics
V. P. Maslov
241–246
Stability Property of Functional Equations inModular Spaces: A Fixed-Point Approach
P. Saha, Pratap Mondal, B. S. Choudhury
262–269
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021